# SDR CALA2020120401323

- Difficulty date: December 4, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 37,490 hours, 20,224 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: C13043BA05
- Part serial: 4730
- Condition: Failed
- Location: Ee Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO FLT ''RUD TRV LIM 1'' DISPLAYED ON UPPER ECAM SCREEN.  FOLLOWING MAINT, PERFORMED IN LOGPAGE 5552302 (FMGC2 REPLACEMENT), PERFORMED OPERATIONS TEST OF RUDDER LIMITING FUNCTION AND RUDDER TRIM FUNCTIONS, REF AMM 22-61-00 AND 27-22 -00.  BOTH SYSTEMS OPERATIONS CHECK GOOD AND NO RELATED ECAM MESSAGES ARE DISPLAYED.  OK FOR SERVICE.  ALSO FMGC 2 REPLACED, AS PER LOGPAGE 5552302.
